# SDR QXEA0101953

- Difficulty date: November 13, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Cracked
- Location: Acm Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT ACM EXHAUST DUCT HAS A 2.5 INCH CRACK ALONG A WELD AT BOTTOM EDGE OF PANEL.  REPAIRED IAW FOKKER MM 21-50-8, PAGE 401, PARAGRAPH 2 AND AMM 51-30-00, PAGE 701-706.
